# SDR SIMA201901528005

- Difficulty date: January 28, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 37,158 hours, 31,991 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14017441001
- Condition: Cracked
- Location: Nlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK BOX BRACKET IS CRACKED IN THE FWD, LOWER, LH CORNER.-C/A-REPLACED BRACKET IAW SRM 51-40-02.
